It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 Showing 1 - 20 of 137 for marks left after accutane. (0.008 seconds)


... Does accutane get rid of the red marks left after cystic acne? ... (4 replies)
... Time is the best treatment. Leave the red marks alone, because as another poster said, it's damaged tissue. ... (12 replies)
... Yes, you can't really get rid of scars. It's funny because a lot of people assume you can (I used to), but, it is not true. The scars will not blend in with the surrounding skin either. There is 1 choice which I feel can yield good results based on people's experiences: Dermabrasion performed by a very prominent doctor in New Orleans; I cannot say anymore as this board has... (3 replies)

... Ive been on accutane 3 months now and most of the cystic acne on my back has gone. There are only red marks left behind where the cysts have been. Ive got 3 months left on accutane which should clear all of the active cysts there. ... (3 replies)
After accutane....
Oct 27, 2001
... i started taking accutane about 6 months ago and i just stopped taking the pills two weeks ago. ... (2 replies)
... Has anyone used queen helene to help fade red marks left over from pimples? ... (2 replies)
... Well I posted earlier about my accutane experience. ... (1 replies)
... out and had some red marks left over. ... (12 replies)
... I had a lot of red marks from before accutane, my dermatologist prescribed something called "Plexion TS" for them. ... (13 replies)
... i don't know if i can hep,but i started having same acne as you ever since highschool and hated them.I tried everything,then i was on accutane for 9months,retin micro,obagi.It cleared up my acne,but i was left with VERY dry skin and my lips and skin are still dry as a desert. ... (1 replies)
... d with makeup, but without my face was so splotchy. Well, about a month ago I started using Olay Regenerist Thermal Exfoliator and it's worked wonders! The red marks are soooo much lighter now and my skin is soooo smooth and even the small pits are much, much shallower than they were before. It's really a dream product. ... (4 replies)
... as nearly over by three months. I had it much worse this time than my last course of Accutane. I know it is different for everyone. I am now dealing with the red marks left over from the initial breakout. I also notice a lot more scarring than from my last course. I am pretty sure that is age related. ... (0 replies)
... I had a horrible initial outbreak. It started about a week after I started taking it and lasted for about a month. I had always had cystic acne since my teenage years and was getting pretty frustrated and depressed about it. ... (14 replies)
... What kind of liver flushes are you on? I also am an avid naturopathy/homeopathy user but Im not sure what would work best while on accutane. There are daily detox teas that I've been looking into this product: http://www.florahealth.com/flora/home/Canada/Products/R8070.htm Any suggestions? (216 replies)
... activ about accutane. It is a serious drug with many side effects if the right pre cautions are not taken. In fact, after reading your post, I completely related to everything you did prior to going on the medicine. ... (216 replies)
... moderate acne, almost 3 months into accutane, have stopped breaking out and skin is visibly less bumpy and smoother, but there are still red marks left over, what am i most likely to expect next? ... (1 replies)
... I had 3 sessions of the smoothbeamlaser, but my acne was persistent. It was actually worsened after the smoothbeam. I am on my 10th week of accutane. And I am happy to say that I am seeing wonderful results with tolerable side effects. ... (1 replies)
... immediatly after there accutane treatment? ... (6 replies)
... Can I use hair dyes, or anything involving chemicals in my hair a few weeks after treatment of Accutane has stopped? ... (1 replies)
... day. It worked pretty well and I was only left with the usual red marks and some scars. It's been around 5 months since I finished the course and I'm starting to get cysts and pimples again, but it is not that bad. ... (1 replies)




Pages: 1 2 3 4 5 6 7

All times are GMT -7. The time now is 09:32 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!